Espaces de Hardy et domaines de Denjoy

Michel Zinsmeister Université de Rouen, Mont Saint Aignan Cedex, France

TBD mathscidoc:1701.332714

Arkiv for Matematik, 27, (1), 363-378, 1987.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 109 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{michel1987espaces,
  title={Espaces de Hardy et domaines de Denjoy},
  author={Michel Zinsmeister},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531004902523},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={363-378},
  year={1987},
}
Michel Zinsmeister. Espaces de Hardy et domaines de Denjoy. 1987. Vol. 27. In Arkiv for Matematik. pp.363-378. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531004902523.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved